# SDR REXA2018060650448

- Difficulty date: May 20, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 601R971505
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE APU ENCLOSURE FORWARD LT STIFFENER WAS CRACKED AT TOP.  FABRICATED AND INSTALLED DOUBLER OF WELD CRACKS IAW EA CRJ249-07093.
